# SDR 20030836

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 28,822 hours, 31,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OVER ROW 5AQ DIM.  MAINTENANCE RESEATED LOOSE CONNECTOR.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
